# SDR UPS202483

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 219-227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CRACK ON INTERCOSTAL AT BS 219-227, RBL 240-243.5, WL 227.  REPLACED PER MM 51-20-151, SRM 51-30-02, 51-10-02.
